CureZone   Log On   Join
Consuming coffee and taking Vitamin C - bad reaction
 
Venkman83 Views: 1,443
Published: 6 years ago
 

Consuming coffee and taking Vitamin C - bad reaction


I became ill last year in October and haven't recovered since then. My main problem is undigested food and sometimes extreme weakness, even on empty stomach. However it got a little better over time.

I had my stomach and gut (except for the small intestine) checked and everything seems to be fine. I thought I had maybe leaky gut, but when taking L-Glutamine I get a very bad reaction. And here is where my problem starts.

I used to take a lot of supplements, like vitamin c, multivitamins and amino acids. However my body does not tolerate these kind of supplements anymore. I could go on, also Vitamin B etc.

Maybe something is wrong with my kidneys? Drinking coffee makes me dizzy and I get pale, my skin gets dry and starts to feel like sandpaper within minutes and my eyelids get very puffy. I feel like something going haywire with my blood circulation, as if some organs get more blood than others. I get the same reaction with different kind of vitamins, but especially with vitamin C. Back in November and December I couldn't even walk properly because I felt so weak and tired. Blood Sugar levels are all fine.

I also used to drink a lot of water, but lately it's getting worse and worse. On some days I can drink easily 4 liters (1.05 gal.) of water without any sport activity.

Can anyone give me some advice, if my problems are kidney related? Thank you



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.344 sec, (1)